It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Hair Loss / Alopecia Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 08-03-2002, 07:45 AM   #1
Junior Member
 
Join Date: Jul 2002
Location: ILLINOIS
Posts: 25
MAGGIEMC HB User
Question Hair Loss from Aspirin/Tylenol?

I have been suffering with TMJ for over 7 years. I was just recently given Vioxx for the pain. I have noticed in the last few weeks that I am losing hair like crazy. I have been to the doctor and all of my blood tests came back fine. I am waiting to get into the dermatologists office. I am just wondering if all of the aspirin I have been taking for so long is what it causing hy hair loss. I have read on the internet that blood thinners can do that. Has anyone experienced this? How can this be corrected? Please Help. Thanks

 
Old 08-03-2002, 11:20 AM   #2
Junior Member
 
Join Date: Jul 2002
Location: ILLINOIS
Posts: 25
MAGGIEMC HB User
Post

Thanks, No I have stopped taking the aspirin. Thanks for your concern.

 
Sponsors Lightbulb
   
Old 08-03-2002, 12:30 PM   #3
Member
 
Join Date: Jun 2001
Location: New York, NY
Posts: 76
jane2 HB User
Post

I have not heard anything about hairloss, but all these drugs to seem to mess with my hormones. That can effect your hair. I am shedding all over the house, but my hair is still very thick. Given the amount of hair I sweep up every day I should be bald. But my hair is very thick. Like some Stephen King story. Do you find you have less hair or just shed more. That seems to be my problem.

I don't know how old your are, but my hair started changing in my 30's. Now in my 40's it is changing again. The texture got coarser. Perhaps that is why I can shed so much and it still seems so thick. Another friend says her's is thinning and she is in her 40's and on very little medication. Women's hair thickness changes dramatically as you age.

My Gyn said Vioxx could effect my menstrual cycle. It must effect hormones, which effects your hair. Is the vioxx helping a lot? I didn't find it did that much. Do you think you could go off it for a while and see if your hair comes back?
__________________
Bone spurs and degeration c1-6; radiculopahy; Pain in shoulders, neck and arms

Leg pain (l5, L4) - probably spine related

Migraines


MS Contin, Valium, Neurontin and Soma

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Medications that cause Hair Loss??? REDD998 Hair Loss / Alopecia 6 09-04-2008 03:01 PM
Fosomax and Hair Loss lostgrrl Hair Loss / Alopecia 17 01-16-2008 02:23 PM
Tinnitus and hearing loss - drugs that can cause it Cuilc Hearing Disorders 4 07-26-2007 06:42 PM
Biotin and excess hair growth? kittywitty Hair Problems 15 03-09-2007 03:57 PM
Tylenol, Ibuprofen, Advil, Execedrin, Aspirin, ??? jam338 Fibromyalgia 3 03-15-2006 08:05 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



White Feather (4), itsmekelly (4), Audrey-B (2), superscott (2), Meep (1), Sagesmom (1), kay21 (1), MountainReader (1), Ksusha77 (1), Sharice (1)

Site Wide Totals

teteri66 (1165), MSJayhawk (1000), Apollo123 (898), Titchou (833), janewhite1 (823), Gabriel (758), ladybud (747), sammy64 (668), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 11:34 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!